Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 109372, 11 pages
http://dx.doi.org/10.1155/2014/109372
Research Article

Hopf Bifurcation of a Delayed Epidemic Model with Information Variable and Limited Medical Resources

School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 7 January 2014; Revised 4 March 2014; Accepted 10 March 2014; Published 9 April 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Caijuan Yan and Jianwen Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. W. Jia and Q. Y. Li, “Qualitative analysis of an SIR epidemic model with stage structure,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 106–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. J.-Q. Li, Z.-E. Ma, and J. Zhang, “Global analysis of some epidemic models with general contact rate and constant immigration,” Applied Mathematics and Mechanics, vol. 25, no. 4, pp. 396–404, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. J. J. Wang, J. Z. Zhang, and Z. Jin, “Analysis of an SIR model with bilinear incidence rate,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2390–2402, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. Huang and Y. Takeuchi, “Global analysis on delay epidemiological dynamic models with nonlinear incidence,” Journal of Mathematical Biology, vol. 63, no. 1, pp. 125–139, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. Korobeinikov, “Global properties of infectious disease models with nonlinear incidence,” Bulletin of Mathematical Biology, vol. 69, no. 6, pp. 1871–1886, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. R. Xu and Z. E. Ma, “Global stability of a SIR epidemic model with nonlinear incidence rate and time delay,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3175–3189, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y. Enatsu, E. Messina, Y. Muroya, Y. Nakata, E. Russo, and A. Vecchio, “Stability analysis of delayed SIR epidemic models with a class of nonlinear incidence rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5327–5336, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. A. d'Onofrio, P. Manfredi, and P. Manfredi, “Bifurcation thresholds in an SIR model with information-dependent vaccination,” Mathematical Modelling of Natural Phenomena, vol. 2, no. 1, pp. 26–43, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. d'Onofrio, P. Manfredi, and E. Salinelli, “Vaccinating behaviour, information, and the dynamics of SIR vaccine preventable diseases,” Theoretical Population Biology, vol. 71, no. 3, pp. 301–317, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. B. Buonomo, A. d'Onofrio, and D. Lacitignola, “Global stability of an SIR epidemic model with information dependent vaccination,” Mathematical Biosciences, vol. 216, no. 1, pp. 9–16, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. E. Beretta and Y. Kuang, “Geometric stability switch criteria in delay differential systems with delay dependent parameters,” SIAM Journal on Mathematical Analysis, vol. 33, no. 5, pp. 1144–1165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. X. Y. Song, S. L. Wang, and J. Dong, “Stability properties and Hopf bifurcation of a delayed viral infection model with lytic immune response,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 345–355, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Hale and S. M. V. Lunel, Introduction to the Theory of Functional Differential Equations Methods and Applications, Spring, 1993.
  14. B. Hassard, N. Kazarinoff, and Y. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet